×

Found 1,339 Documents (Results 1–100)

100
MathJax

On topologically trivial automorphisms of compact Kähler manifolds and algebraic surfaces. (English) Zbl 1479.14053

PDF BibTeX XML Cite
Full Text: DOI arXiv

Linear stability for line bundles over curves. (English) Zbl 1464.14010

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 99-107 (2021).
MSC:  14C20 14J26
PDF BibTeX XML Cite
Full Text: DOI

Interplay between opers, quantum curves, WKB analysis, and Higgs bundles. (English) Zbl 1469.14067

PDF BibTeX XML Cite
Full Text: DOI arXiv

Singularities of normal log canonical del Pezzo surfaces of rank one. (English) Zbl 1455.14074

Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer. Springer Proc. Math. Stat. 319, 199-208 (2020).
MSC:  14J26 14J17 14R25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification